# SDR REXA2022062600396

- Difficulty date: June 15, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,185 hours, 31,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY LIGHT INOP.  R & R EMERGENCY LIGHT PER AMM CRJ 700 33-51-15. ALL CHECKS GOOD.  P/N ON 8GH002473-08
